Ask an expert
Question

27 Jul 2011

Is this normal
Hi
I stopped my Minerva pill last month, my period was suppose to start this week, but i had a bit of bleeding on Sat late afternoon, Sun normal, then Mon, Tue &  today nothing, could i have had my period for a day and a half?
I have now and then a pain on my right side of my ovary.
Is there something wrong?
Answer 368 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be your body adjusting to the Pill. If pregnancy is a possibility, do a pregnancy test.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18605 votes
Vote